# SDR CA190207005

- Difficulty date: February 7, 2019
- Submitted: August 13, 2020
- Operation: General aviation
- Engine: Lyc AEIO360A1B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3100
- Condition: Damaged
- Location: Magnetor
- Part time: 2,793 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IMPULSE COUPLING INSPECTED, FOUND WITH LOOSE RIVETS.
